Hi Lynn, I havn't taken prednisolone but I am going to assume it's pretty much like prednisone. I have had the side effects from it. Like swollen face and weight gain. but that usually happens in higher doses and long term use. but yes those things are reversable when you stop using it. Prednisone is very bad for your bones though. alot of people here couldn't get up in the morning without it so it is a wonderful drug it's just to bad about the side effects. as for the plaquenil That takes a long time to feel any effects from it what so ever. It kind of reminds me of taking vitamins. You kind of think they are helping but not sure. Than you stop taking them and realize just how much they were working for ya. I have been on plaq. for 7 months now and it is just finallly started making me feel a bit better.
The pred. should start taking the pain away if you have inflmation in your joints. I'm glad your doctor is treating the symptoms anyway. Hopfully he will get a better idea what is going on with you soon.
Clickable: LUPUS INFORMATION & LUPUS RESOURCES.
Co-Moderator: Lupus and CFS Forums